MathSciNet Relay Station
MathSciNet bibliographic data
MR1025278 46E15 (46B20)
Ghatage, Pratibha; Sun, Shun Hua A Luecking-type subspace of $\scr L\sp 1\sb a$ and its dual. Proc. Amer. Math. Soc. 110 (1990), no. 3, 767–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement